Indistinguishability operators in measurement theory, Part II: Construction of indistinguishability operators based on probability distributions

Demirci M.

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.32, no.5, pp.431-458, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 5
  • Publication Date: 2003
  • Doi Number: 10.1080/0308107031000120310
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.431-458
  • Keywords: indistinguishability operator, fuzzy equivalence relation, possibility distribution, probability distribution, probability, possibility transformation, measurement theory, VALUED EQUIVALENCE-RELATIONS, FUZZY FUNCTIONS, VAGUE ALGEBRA, SIMILARITY RELATIONS, EQUALITY RELATIONS, FOUNDATIONS, TRANSFORMATIONS, FUNDAMENTALS, SETS
  • Akdeniz University Affiliated: Yes


As a continuation of the work initiated by Demirci, the main subject of this paper is the problem of constructing indistinguishability operators in terms of probability distribution functions and the probability density functions, addressed in Demirci ["Indistinguishability operators in measurement theory, Part I: Conversions of indistinguishability operators with respect to scales", Int. J. General Systems (2003f) To appear]. In detail, two different approaches have been developed for the solution of this construction problem.